# SDR C2XA00TY012

- Difficulty date: August 25, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 5,155 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAL - FLT 4208 - CREW ABORTED TAKEOFF DUE TO THE RIGHT ENGINE EXCEEDING ITT LIMITS.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED GROUND RUN OPERATIONAL CHECKS.  THE ENGINE PARAMETERS ALL CHECKED WITHIN MANUFACTURES LIMITS.  THE AIRCRAFT WAS REPOSITIONED TO TYS AND THE RIGHT ENGINE WAS REMOVED AND REPLACED FOR PRECAUTIONARY MEASURES.  ALL WORK WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS TAST CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
